# SDR DALA2024122611997

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 48,280 hours, 25,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3128 DIRTY SOCK ODOR NOTED IN FLT DECK AND BY A 1ST CLASS PAX. CORRECTIVE ACTION: C/W AMDS WORKCARD 0550-2002 STEPS 1-4. DETERMINED SOURCE TO BE TYPE 8: DE-ICE FLUID INGESTION. C/W TYPE 8 DECONTAMINATION PER STEP 12. PERFORMED LEVEL A DECONTAMINATION OF ECS. REF WORKCARD 2100-2007. NO ODORS AFTER DECONTAMINATION. OK FOR SVC. (5649242)
